Parallel and fast sequential algorithms for undirected edge connectivity augmentation

Benczúr, András (1999) Parallel and fast sequential algorithms for undirected edge connectivity augmentation. MATHEMATICAL PROGRAMMING, 84 (3). pp. 595-640.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/2032

Update Item Update Item